Hi ladies, I stopped taking BC in May 2011---and no period. My Gyno prescribed Provera which I took and got a slight (I say slight because it was mostly pink and light and only lasted about 3 days) period. That was 30 days ago. My gyno told me to take a PG test if I haven't gotten it by day 35. I need to discuss this w/ my DR but while on BC I lost 80lbs + and started working out 7 days a week. Before BC my periods were fairly normal. Could the weight loss and exercising be attributing to my lack of menstruation? If so, what do I do? Working out is one of the only things I absolutely LOVE to do!! I have an OCD when it comes to it and can't miss a workout unless I'm incredibly ill. Any suggestions would be great. thanks!!
I have heard that excessively working out can mess with your menstruation. Depending on how long ago you started working out and lost the weight, your body may still be adjusting. But I would suggest talking with your doctor about it.
Thanks! I would think my body would have adjusted by now as I've been at my current weight for probably 2 years or so ( or - a few lbs). I'm going to call the Dr on Monday and schedule an appt. Thanks for the reply mochabanana!
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.